Follow me on Facebook
Follow me on Twitter
Follow me on Instagram
  • Beechams Active Cold Relief Caplets 14caplets

For effective relief from the major cold and flu symptoms in a convenient easy to swallow tablet, try Beechams Active Cold Relief Caplets.
Beechams Active Cold Relief Caplets– contain three active ingredients to help you fight and relieve the major cold and flu symptoms. Paracetamol is a pain killer and reduces your temperature when you have a fever. Phenylephrine hydrochloride unblocks your nose and sinuses helping you breathe more easily. Caffeine is present as a mild stimulant. Beechams Active Cold Relief Caplets can provide relief from: Fever Headache Aching Limbs Blocked Nose Sore Throat Pain Painful Sinuses Shivers

Directions
How to takeBeechams Active Cold Relief Caplets: Tablets for oral use. Swallow with a drink of water. Adults and children 12 years and over: 2 tablets to be taken every 4-6 hours as necessary. Do not take more than 8 tablets in 24 hours. Children 6 to under 12 years: 1 tablet to be given every 4-6 hours as necessary. Do not give more than 4 tablets in 24 hours.

Warnings
Warnings relating toBeechams Active Cold Relief Caplets: Do not take this medicine if you: Are allergic to any of the ingredients as listed. Colour Sunset Yellow (E110) can cause allergic type reactions including asthma. Have kidney/liver problems, overactive thyroid, diabetes, under care of a doctor for high blood pressure or heart disease. Are taking drugs for heart problems (including beta-blockers), tricyclic antidepressants (e.g. imipramine or amitriptyline) or within the last 2 weeks have taken drugs, prescribed by your doctor/hospital for depression (including monoamine oxidase inhibitors or MAOI’s). You are taking colestyramine which is used to lower blood cholesterol, or metoclopramide or domperidone for nausea or vomiting. If you are pregnant or breast feeding, speak to your doctor before taking this product. You should carefully read all product packaging and labels prior to use

Ingredients
Beechams Active Cold Relief Caplets contain: Each tablet contains: Paracetamol 500mg, Caffeine 25mg and Phenylephrine Hydrochloride 5mg. Also includes Potassium Sorbate (E202) and colour Sunset Yellow (E110).

Side Effects
Side effects relating toBeechams Active Cold Relief Caplets: The ingredients in Beechams Active Cold Relief Caplets are well tolerated. However, there have been occasional reports of adverse effects associated with the ingredients which include: skin rash, allergic effects, raised blood pressure, headache, dizziness, upset tummy (sickness and diarrhoea) difficulty in sleeping, palpitations and blood disorders (with frequent excessive use). These side effects should go away if you stop taking the medicine. If you experience these or any other unusual effects, stop taking this medicine and talk to your doctor or pharmacist.

Size: 14 caplets

Write a review

Please login or register to review

Beechams Active Cold Relief Caplets 14caplets

  • Availability: In Stock
  • £2.79